Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Chest fluttering and dizziness. Taking BP pills. Chest discomfort and pain in arms. Family history of angina. Opinion?

I have chest fluttering and dizziness . I am taking high blood pressure pills and fluid pills. Sometimes there is discomfort in my chest and sometimes i feel pain in my arms. Heart disease and agina heart run in my family.
Asked On : Sun, 25 Mar 2012
Answers:  2 Views:  63
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cardiologist 's  Response
Dear patient,

Given the family history and risk factor of hypertension, further workup is warranted. I encourage you to visit either an internist or cardiologist, who can conduct a full cardiovascular physical exam and determine if further testing, such as a stress test, is warranted. If symptoms abruptly worsen or do not subside until then, an ER visit is in order.

Truly yours,

Dr Brenes-Salazar MD
Mayo Clinic MN
Answered: Thu, 22 Aug 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor